# SDR UPS05844257

- Difficulty date: March 19, 2005
- Submitted: April 13, 2005
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- Aircraft time: 71,603 hours, 27,023 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 56434037
- Condition: Cracked
- Location: Lt Wing Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2, ANGLE CRACKED AT UPPER WING SKIN, LEFT W/W, STA 940 AT GROUND SPOILER PULLYS O/B SIDE OF W/W, 27 INCHES BELOW CEILING.  REMOVED CRACKED ANGLE IAW DC-8 SRM 51-1-21.  FABRICATED REPLACEMENT ANGLE IAW DWG 5643403.  INSTALLED REPLACEMENT ANGLE IAW DC-8 SRM 51-1-20D, 51-1-21, 51-3-0, & DWG 5643403.
